# SDR QXEA200600450

- Difficulty date: February 12, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,823 hours, 21,450 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Pulled
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2178 WOW CAUTION LIGHT ILLUMINATED DURING PUSH-BACK.  INSPECTED AND FOUND WOW CIRCUIT BREAKERS 1 AND 2 PULLED.  RESET CIRCUIT BREAKERS, WOW CAUTION LIGHTS EXTINGUISHED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
